# SDR ASAA2016080617611

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,296 hours, 2,389 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT AUTO LANDED APPROXIMATELY 20-25' RT OF CENTERLINE.  RUNWAY SYMBOLOGY WAS OFFSET IE: POINTING LEFT.  ACFT GROUNDED.  ACCOMPLISHED HGS FAULT REVIEW REF SMM 34-36-00.  CURRENT NO FAULTS FOUND.  ACCOMPLISHED FIM 22-11, TASK 825. FOUND FAULTS 22-11199 MACH TRIM 28 VDC PROBLEM. PERFORMED THE DIGITAL FLIGHT CONTROL SYS, DFCS, BITE PROCEDURE REF FIM 22-11, TASK 801, FAULT WAS INTERMITTENT.  ALSO, FOUND FAULT 22-11334 LOGGED.  PERFORMED THE DIGITAL FLIGHT CONTROL SYSTEM, DFCS, BITE PROCEDURE REF AMM 22-11, TASK 801, FAULT WAS INTERMITTENT.  ACCOMPLISHED LT AND RT MMR ILS BITE PROCEDURE REF FIM 34-31, TASK 801, NO FAULTS FOUND.  THIS CLEARS MEL 22-20B.
